Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Digestion problems after dengue treatment, foul smelling stools, irritation around anal. After effect of dengue?

Hi, I am 41 years old. recently got cured from dengue fever . Now I am facing some digestion problem. My first time stool in the morning remains alright but after that, when I go to the latrine for 2nd or third time, my stool becomes very bad smelling and also I am feeling irritations arround the anals. What should I do? Is it an after-Dengue effect?
Asked On : Sat, 15 Sep 2012
Answers:  1 Views:  320
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Payel,

Your symptoms are different; they are not due to the after-effects of Dengue fever. It most probably seems like you have intestinal worm infestation.

Consider taking a course of deworming medicine like Albendazole or Mebendazole. Please get them prescribed by your primary care physician.

The irritation feeling around the anus is also because of this.

Take a diet rich in fiber and drink plenty of fluids orally.

Hope you get well soon.

Answered: Mon, 17 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor